I went to the doctor recently because of some digestive problems. She did blood work (we thought it might be gall bladder, but it isn't) and she said I have extremely high iron levels in my blood, but my B12 level was 40. My potassium level was really high, too. I'm trying to find out what in my diet is causing this so I can adjust, but nothing seems to make sense. Any ideas?
Are you taking supplements? Supplements can sometimes cause vitamins and minerals to increase like that or you might be deficient. You stated you were having stomach issues. There is a factor in our stomach that we need for Vitamin B12 to work. If that is not present, pernicious anemia occurs and we become vitamin B12 deficient. Vitamin B12 shots are the best method of treatment. Suggest your MD do an Iron profile blood work to see if there is an anemia deficiently or not.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.